# SDR DALA2023032202189

- Difficulty date: March 19, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2678458) DURING INSPECTION FOUND FLOOR PANEL 222CF HAS CORRODED INSERTS AND DELAMINATION. REPAIRED 222CF & REPLACED INSERTS IAW B737-800 SRM 53-00-50-2R-9 REPAIR 9, & SRM 53-00-50-2R-0 REP GEN PARA 5.
